JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 1, Article 3
A Steffensen Type Inequality

    Authors: Hillel Gauchman,  
    Keywords: Steffensen inequality, upper-separating subsets.  
    Date Received: 26/10/99  
    Date Accepted: 07/12/99  
    Subject Codes:


    Editors: Don B. Hinton,  

Steffensen’s inequality deals with the comparison between integrals over a whole interval [a, b] and integrals over a subset of [a, b]. In this paper we prove an inequality which is similar to Steffensen’s inequality. The most general form of this inequality deals with integrals over a measure space. We also consider the discrete case.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login